I have had mitral valve repair few years back and cureently have pacemaker for avnode block.
I started taking lipitor recently.
I get very tired with excersise or any physical activity more than 30 mins. I get burning sensation in my eyes and at times my eyes look slightly reddish in colour. Do I need to be concerned?
Had a regural echo 6 months back and pacemaker checkup recently everything is ok. echo reported low ejection fraction of 49% and mild regurge.
Do I need to get a stress echo/nuclear echo or any other test done for diagnosis? or its not needed since I had an echo in the last 9 months?
Which is better choice? Is nuclear echo safe for patients with pacemakers?
Sorry for the delay. Its hard to tell from your question how long these symptoms have been present, if they have been progressing and how they relate to your previous Echo. Obviously if they have been progressing since your last echo six months ago. The symptoms are concerning never the less because they are limiting your quality of life. Are you on niacin or other medications which may cause flushing
I re visit to your doctor with a repeat echo or stress echo would probably be a good place to start. If the symptoms correspond to you starting the lipitor then obviously that's a concern as well
lastly you didnt mention diet or weight but obviously thats where cholesterol originates and a low sat fat diet would be most ideal<12 gm sat fat day
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.